MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035421020
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : the device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure, the subject coil could not advance through the microcatheter.The subject coil was broken while withdrawing from the microcatheter.The physician removed the broken part of the coil from patient.The subject coil was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
H4 manufacturing date added.D4 expiration date added.D4 lot/serial no.Updated.Due to the automated manufacturing execution system (mes), there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Based on the information provided, the coil could not be advanced through the microcatheter and was torn apart when trying to remove it.The anatomy was noted to be moderately tortuous.The physician indicated that the microcatheter was the cause of the issue, however this cannot be conclusively determined.An assignable cause of ¿undeterminable¿ will be assigned to the as reported event ¿main coil broken fractured during use¿, ¿coil in catheter friction¿ as the issue is associated with a product that meets stryker design and manufacture specifications and was used in accordance with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description

Brand Name
TARGET 360 NANO 1MM X 2CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key18918844
Report Number3008881809-2024-00111
Device Sequence Number15146041
Product Code HCG
UDI-Device Identifier04546540697967
UDI-Public04546540697967
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2026
Device Catalogue NumberM0035421020
Device Lot Number24335556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer04/11/2024
Initial Report FDA Received Date03/16/2024
Supplement Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON-10 MICROCATHETER (MEDTRONIC).
Patient SexUnknown